murphy1955

Member since 4/11/2013

Activity

  • 26 total posts
  • 25 comments
  • 1 question

Questions from murphy1955

Does Botox Cause High Blood Pressure (Sudden Onset)?

Several weeks ago I received Botax. About 4-5 days later I experienced high blood pressure (160s over 90s-170s) over 90s. I didn't want to have another stroke so I took... READ MORE

Recent comments from murphy1955

My b/p went up about a week after my grand idea to have Botax. Big mistake. I have had 2 incidents of this occurring. However, the main symptom I am still plagued with is chest pain. This has been on and off for several months. ... READ COMMENT

Compared the above posts I should feel fortunate. I have off and on chest pains. I can't wait for this poison to hopefully leave my body. I'm an (was) avid exerciser until I rec'd the Botax for the first time. I could kick myself... READ COMMENT

Sorry for all of the typos! READ COMMENT

I had Botax injections for the first time about 7 or 8 weeks ago. About a week later I had very high blood pressure (approximately 160/ 120). I self medicated which I know it against any doctor's rule of thumb. It only lasted 1 day... READ COMMENT

I'm sorry that you are having terrible side effects. I am having side effects too however they are nothing like yours. Heart palpations (when I thought were gone until today), high b/p and vision problems. The "problem" was the... READ COMMENT